MathSciNet Relay Station
MathSciNet bibliographic data
MR245951 34.95 (47.00)
Pao, C. V.; Vogt, William G. On the stability of nonlinear operator differential equations, and applications. Arch. Rational Mech. Anal. 35 1969 30–46.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement